Monday, November 7, 2016

Good Friggin' Grief!

So a couple of weeks ago we had a nighttime incident where I apparently wandered out of bed to the kitchen and proceeded to have either a severe panic attack or some sort of seizure. It didn't happen again and we kinda forgot about it-until last night.

Last night I had a more apparent seizure though I have no memory of this. I do have a tore up tongue that is pretty uncomfortable and bloodstains all over my PJ shirt. Luckily the hubster heard my weird noises and caught on to what was up and helped me through it and today we had an appointment with my psychiatrist and brought it up with her.

So, we're stopping the Saphris since a rare and severe side effect is apparently seizures and my doc is contacting some folks to find a neurologist for me to see and get checked out by.

At the appointment I think I said, "You've got to be kidding me?" a few times. I'm baffled and almost entertained in a way by having yet another detour on the path to medication stability when I've had such a rough road to begin with! Yet another medication that doesn't suit me? Seriously? Ugh!

So change is in the air yet again. What we will do, I have no clue but seeing a neurologist will be a new life experience.

For now I'm trying not to think about it all too much. There's not much I can do about it all right now and I sure as hell don't need more stress and worry in the meantime.

Also today, the hubster and I had a bit of date-day with a trip to a jeweler to get my wedding ring resized and then eating lunch out. We indulged and enjoyed and even though the news from the psychiatrist is a bit frustrating, overall it was a nice excursion.

I'll be trying to take things one a time and maintain the best mood I can while we figure out this newest twist-baby steps don't fail me now!



Oh! Here's a picture of my tongue owie, not the prettiest shot by any means but gives ya some idea of what I did to my tongue last night:


Unfortunately no cute date-day selfies or anything :o( I haven't been in a photo-oriented head space lately so not a lot of pics of late... Maybe soon I will start remembering to take photos again!


16 comments:

  1. Dear Hannah,

    I'm so sorry you went through what must've been a scary experience and even sorrier that it resulted from medication meant to help you...I've come to the conclusion that all meds have the potential for side effects and that doctors need to be more honest about this when prescribing them. In the meantime, relax as much as you can. Hugs!

    ReplyDelete
    Replies
    1. Thanks e :o) I'm trying to keep calm and rely on my therapy skills and surf the waves, hoping to avoid a downer over all this-that's for sure! Hugs :o)

      Delete
  2. Dearest Hannah, what a horrible thing to go through! I am just so happy that your hubby recognized what was happening and you proceeded in the right way. Hugs to you.

    ReplyDelete
    Replies
    1. Thanks Linda :o) I was so out of it, thankfully the hubbo was able to roll with it and get us through it. Hugs!

      Delete
  3. I am so sorry.
    A while ago I read that there is no such thing as side effects. They are ALL effects, just some we want and some we don't. I am so sorry that the negatives feel obligated to visit you though.
    Hugs.
    And high fives for hubster for recognising what was going on. And high fives (at least) for you taking action afterwards.

    ReplyDelete
    Replies
    1. Hugs and high fives right back! I sure hope we can find some medication where I can get the right effects without the unwanted effects, but we shall see!

      Delete
  4. That sounds really scary, Hannah. Thank goodness you're okay. Some side effects are very frightening.

    ReplyDelete
    Replies
    1. I think it was scarier for the hubster since I was so out of it and don't have memory of most of it but scary overall for sure. We're going to keep trying to look for a helpful med but it's sure discouraging have so many turn out so negative!

      Delete
  5. Weird experience for sure. Hope the neurologist can provide help right away.

    ReplyDelete
    Replies
    1. We shall see. I just can't believe I'm seeing yet another doctor after I've seen so many lately!

      Delete
  6. Besides being scary, this has got to be an incredibly frustrating experience to readjust everything again. But you've done it before and you'll do it again. Who knows, maybe you find something even better. In the meantime, I'm impressed that you could go out with your husband and enjoy the day. You're doing great!

    ReplyDelete
    Replies
    1. Thanks :o) It is scary and frustrating, you are right. I was just thinking about how long I've been searching for my "normal" again and it made me appreciate just how much upset has found its way into my life-we've been through a lot! Certainly earned ourselves a nice, relaxing lunch out-boy howdy!

      Delete
  7. Just popped over from Granny Annie's blog to see yours.

    Your tongue looks very painful and I'm sorry you are going through a bad time. My younger daughter is going through a great deal of medical issues too and we've been spending a great deal of time with her new psychiatrist. Finding the right medication for for things that are going on inside the brain seem far harder to sort out than physical issues.

    ReplyDelete
    Replies
    1. Thank you :o) Oh boy, I hope you all have better luck than I've had. You're right, these medications seem extra tricky!

      Delete
  8. Your tongue looks so sore. Are you able to eat?
    Medications are so frustrating. It seems you get it all figured out then have to start again. xo

    ReplyDelete
    Replies
    1. It is still pretty sore. Eating can be quite the chore! Can't even drink my coffee that hot or it gets too painful :o(

      Delete

Thank you for reading and commenting!

Be well, HBF